MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 10CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 10CM
Model Number 370-1080-01
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Pictures were provided for analysis.A follow-up report will be submitted once pictures are analyzed.
 
Event or Problem Description
The needle was cracked and sampling was not possible; this incident was not used with a coaxial guide needle, the gun was not tested before use, the instrument was not rotated 360 degrees when it was taken out, the range of use was 23mm, and the empty gun occurred at the first needle.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformances were found relating to this issue.There was no sample returned, however, photos are attached to this complaint that allow for an inspection to take place.It was found that the pincer was pulled back and lifted away from the cutting cannula.There are stringent computer/photographic inspections that ensure the pincer is not deformed during the manufacturing process and has the proper radius.According to the per form, there was no coaxial needle used during the procedure, and there was no indication of a dermatotomy being performed.When the device is cocked, the pincer comes out of its window and becomes exposed to the tissues and structures present during the operation.Without the use of a proper sized coaxial needle, it is possible for the fragile pincer to be damaged by the tissues in the human body and to be bent while approaching the biopsy site.Since the most likely cause for the damaged needles is related to an event within the user's environment and not a manufacturing issue, no corrective action can be implemented at this time.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14407569
Report Number0001625425-2022-01007
Device Sequence Number5591562
Product Code KNW
UDI-Device Identifier00886333004386
UDI-Public00886333004386
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2022
Device Model Number370-1080-01
Device Catalogue Number370-1080-01
Device Lot Number11258447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown